When you just have a simple headache



  • c242b23cb0c95361cfe4274e6c24aace9f11f9a5041277d5341f8eba512d6fb3.jpg



  • @Ryiya Oh yeah. never, EVER check google for reasurance on your health. you going to developt Health anxiety and Hipocondria. and that's a fact.



  • @Ryiya WOW. that's some impressive achievements. I did nothing of the sorts.. I just discovered I was having something called "scintilating scatoma" caused byt exessive muscular tension cause by anxiety and it was a trigger to panic attacks. I also discovered I developt health anxiety and Hipocondria due to years of googling symptoms like a doof.



  • @Ryiya That's good. We gotta make life easier for ourselves. if it comes without side effects, even better. 🙂



  • I speak from experience... OPS!



  • @Brazilian-guy Yup I have actually self diagnosed myself with a couple thing's over the last 9 years not by webMD though I just like to research a lot of stuff and did want to be a doctor when I was a teenager. So I did learn about a lot of medical stuff through reading medical books and for the most part I just got lucky (if we want to call it lucky) that I came out to be right about certain thing's nothing too serious though. So that is good at least.



  • @Ryiya Yeah, I've became quite the freak about that stuff. had too weed out cancer and stroke red alerts, but I actually found out about a lot of things about my condition without going to the doctor at first. then it got confirmed by them and I felt like a wizard. internet/health Wizard.



  • @Brazilian-guy Years ago I was on a medication called dilantin for my seizures and I told my doctor that the medication was doing more damage than good because it was causing me to have more seizures instead of stopping them and also a few other issues it caused I'd rather not say but he didn't believe me fully but he did give me a chance to prove I was correct so he weened me off it and put me on another medication called keppra now since getting off of it it's been 6 years without a single seizure. Last year had some stomach problems they couldn't find anything and I told them I am pretty sure I developed lactose intolerance which I came out to be right about that. Then in the last 2 months I went to the hospital because I was going to the bathroom a lot and told them I think I have a kidney stone and so they did an x-ray and saw that I was right about that as well lol...Also was right about a few antipsychotics my psychiatrist put me on that were causing me more issues once she took me off them I was fine and she was surprised and now apparently tells everyone she knows that her patient is the one that figured out what was the cause of my issues XD...she said she's proud to have me as a patient.



  • @Brazilian-guy Well there was a time that I also use to google my symptoms lol but as soon as it tried telling me I had cancer or some sort of rare disease I was like yeah...I really don't think I have that issue. Oh and also I had an issue where I was on birth control pills for a year and that entire year I had a migraine every single day I literally thought I had a tumor but eventually I thought about the timeline and I told my doctor I think the birth control is causing the migraine because it started when I started them. So I got off of those and the migraine went away though I still have migraines but it's not caused from a medication this time or going on forever. That year sucked a lot.



  • @Ryiya yeah, Birth control is like the BANE of well being for most people. and it goes unnoticed by most as well. 😞



  • @Brazilian-guy I went to the hospital a lot that year and they told me I can't keep coming in just for a migraine and I told them you don't understand I literally feel like I am flying out of a car going about 90 mph on a highway slamming my skull head first into the ground and I could barely open my eyes. They had medication that kind of helped it for maybe a couple hours.



  • @Brazilian-guy Yeah I can't seem to take any type of birth control because the pills give me a migraine from the estrogen and before that I was on the depo provera shot got 3 shots of it ended up having my period for 4 months straight had to keep going to the doctor every week because of anemia they told me to come in to make sure I wasn't losing too much blood so then they put me on the pills to stop the period. And it takes a year for depo to get out of your system so that is why I had to suffer a year on the pills it was either a migraine or a forever period until it was out of my system.



  • @Ryiya you gals have it rough.... you either take the pills to avoid having PMS and Babies, or dont take them and risk having babies and that awful PMS. not to mention the bleeding. once it get to the level of developing amnemia, I would say things are bad.



  • @Brazilian-guy Well some women actually don't have PMS I actually never had PMS but lucky me the last few months I started to have it. But I have never been knocked up once without birth control pills or anything like that and just using simple condoms. Maybe I get lucky or something I don't know. Lol I don't want kids I have a snake she is my child that's all I need. I have a mental illness so I don't want to pass it on to a child if I was to have one because it's more than likely they would end up having it as well in the future. Though all my friends say I'd be a good mom XD..



  • @Ryiya Sorry for generalizing. but I've dealt with someone who would get suicidal through her PMS... it would destroy her already frail psych monthly. and, BTW, i share you sentiment about having kids. I wouldn't want to pass my genes foward. I plan on adopting though.



  • @Brazilian-guy I would adopt but it's extremely expensive. And yeah some women with PMS it gets bad. I just felt irritated at everything had random stomach cramps I usually can't eat much before my period and during it everything just makes me feel nauseous the look of it and smell makes me gag. But I started back up on seroquel for sleep issues but also for my schizoaffective which it's helped a lot but also helps make the PMS easier to deal with lol..



  • @Brazilian-guy Lol so far seroquel is the only antipsychotic that I have not had all the fucked up rare side effects of. I use to hate seroquel though because it made me feel like a zombie for 2 days after taken it but this time it doesn't seem to be doing that which is nice. So I guess it's the one antipsychotic I'll have to stick with. Doesn't get rid of the voices in my head but has helped a lot with everything else stopped my rushing thoughts so that I can actually sleep decently finally. It's been nice.






By using TalkWithStranger, you are accepting our privacy and usage terms . You must be 18+ or 13+ with parental permission to use our online chatting site.